# SDR HEEA078061

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Frozen
- Location: Idler Gear
- Component: Idler Gear
- Component part number: 407001523101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLER GEAR BEARING FROZEN.
